# SDR CA030709003

- Difficulty date: July 20, 2000
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 180C
- Aircraft time: 4,803 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C203
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE REMOVED TO INSTALL NEW CAM.   WHEN THE ENGINE WAS REPAIRED, IT LEAKED OIL FROM THROUGH STUD. ENGINE WAS REMOVED. NEW TYPE STUDS INSTALLED. IT SOLVED THE PROBLEM. TTAC 4603
